Can Cymbalta cause dime-sized red spots to appear on the body? I have one in the center of my chest that I believe may be because of this drug. I am also on Abilify and Lamictal. I only have the one spot (they are nowhere else on my body)
Is this a drug you have been on for awhile or is it new? The list of side effects for the skin is as follows:
•severe skin reaction:- fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.
What you are describing does not seem like a rash, but if it starts to spread, I would most definately call your doctor about it...
Hello razielx34. I doubt it. However Mary did post the side effects in regards to rash etc. If you feel the need for a professionals point of view, ask your doctor, or pharmacist, they might offer you a second opinion. but in my case, I don't believe its anything to worry about. (I am not a doctor). Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Feb 2013 • 2 answers
Posted 16 Feb 2013 • 15 answers
Posted 17 Sep 2013 • 3 answers
Posted 20 Nov 2013 • 6 answers
Posted 29 Oct 2016 • 1 answer